Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Solutions of equations over groups


Author: Frank Levin
Journal: Bull. Amer. Math. Soc. 68 (1962), 603-604
DOI: https://doi.org/10.1090/S0002-9904-1962-10868-4
MathSciNet review: 0142643
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. Baumslag, Wreath products and p-groups, Proc. Cambridge Philos. Soc. 55 (1959), 224-231. MR 105437
  • 2. G. Higman, B. H. Neumann and Hanna Neumann, Embedding theorems for groups, J. London Math. Soc. 24 (1949), 247-254. MR 32641
  • 3. B. H. Neumann, Adjunction of elements to groups, J. London Math. Soc. 18 (1943), 12-20. MR 8808


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10868-4

American Mathematical Society